How can I get rid of marks caused by ingrown hairs?

default
Posted on Wed, 10 Jun 2015 in Skin Hair and Nails
Question: How can I get rid of the marks that the ingrown hairs have left on my legs?
doctor
Answered by Dr. Sagar 6 hours later
Brief Answer:
Retinoids oinment can prevent the pigmentation.

Detailed Answer:
Hello
Welcome to HCM
I appreciate your concerns.
Ingrown hairs are actually the end of the hairs that increases inside the skin not outside.
It causes inflammation so cause red bumps swelling,later pigmentation.
I shall advise you to use
1.steroid oinment mometasone for inflammation like pain swelling etc.
2.retinoids to prevent early cell death and pigment formation.
Your consulting physician will know the doses.
3.shave the area regularly to avoid the curling of the hair inside skin.
Hope this will Help you.
Regards.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Sagar

General & Family Physician

Practicing since :2014

Answered : 374 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Mometasone

doctor1 MD

hello doc i m frm India(19 years - male). i ve got vitiligo in 80% of my body like above eyelid, knees, small areas around bones in ankles, and...

doctor1 MD

hi

I was diagnosed for facial Seborrheic dermatitis which caused some hair loss in the mustache area just above the upper lip and was advised to...

doctor1 MD

My four year old son was diagnosed recently with having inflamed membranes in his nostril which in turn was responsible for sleep apnea. I was...

doctor1 MD

hi doctor i am 32 years old , i have allergic to cold air, which is more severe in the morning, i consulted the physician they given me nasonex,...

doctor1 MD

Hello doctor The corners of my lips especially the left corner of the lower lips feels very dry and flaky ( it is not completly peeling off and...

doctor1 MD

My 5 year old daughter has had this rash on her bottom (cheeks and back of upper leg) since last Wednesday. No where else on body. Called doc and...

doctor1 MD

I HAVE A PRICKLY RASH ON MY LEGS BEEN USING CORTISONE FOR MILD RASH NOW IT IS ALL OVER MY LEGS

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2